Home / Journals / Mathematics & Statistics / Mathematics Letters
ISSN Print: 2575-503X
Frequency: Quarterly
ISSN Online: 2575-5056
Recommend to Library
Kang Xu
Pages: 51-58   Published Online: Dec. 4, 2018
PDF (952KB)    
Samsun Nahar, Samima Akther, Mohammad Abdul Alim
Pages: 44-50   Published Online: Nov. 14, 2018
PDF (421KB)    
Güzide Şenel
Pages: 39-43   Published Online: Oct. 12, 2018
PDF (222KB)    
Nan Li, Lidong Wang, Fengchun Lei
Pages: 34-38   Published Online: Jun. 28, 2018
PDF (265KB)    
Zahidul Islam Sohag, Md. Asadujjaman
Pages: 25-33   Published Online: Jun. 14, 2018
PDF (334KB)    
Shuang Pan, Yonghong Li, Changyou Wang
Pages: 6-13   Published Online: Feb. 28, 2018
PDF (227KB)    
Lanping Li
Pages: 14-19   Published Online: May 4, 2018
PDF (213KB)    
Abul Kalam Azad, Mosharraf Hossain
Pages: 1-5   Published Online: Jan. 19, 2018
PDF (218KB)    
Lanping Li
Pages: 77-82   Published Online: Dec. 5, 2017
PDF (194KB)    
Editor-in-Chief
 Onur Alp Ilhan
Department of Mathematics, Erciyes University, Kayseri, Melikgazi, Turkey
Editorial Board
More
Shaik Mohiddin Shaw
Department of Mathematics, Narasaraopeta Engineering College
Narasaraopeta, Andhra Pradesh, India
Peer Reviewers
More
Siti Sabariah Abas
Faculty of Informatics and Computing, Universiti Sultan Zainal Abidin
Besut, Terengganu, Malaysia
Rami Rababah
Department of Mathematics, Amman Arab University
Amman, Jordan
Mahnaz Maghbouli
Department of Mathematics, Hadishahr Branch, Islamic Azad University
Tabriz, East Azerbaijan, Iran
Umit Ziya Savcı
Faculty of Education, Dumlupınar University
Kütahya, Turkey
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931